# SDR 95ZZZX6592

- Difficulty date: July 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fin
- Part number: 11730610
- Condition: Damaged
- Location: Vertical
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN DAMAGED (HOLE IN FIN).
